Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy bleeding after periods, had intercourse the night before. US showed poly. Could it be just a blood clot?

I had a polyp removed about a year ago and since then my heavy periods had stopped. Last month I had a very heavy bleeding right after my 5th day of the period, I had intercourse the night before. The bleeding was very bad with very heavy thick clots. The ultrasound showed something echogenic and the doctor said its another polyp and i need to get it removed. I am wondering if its possible that what showed in the u/s was just a blood clot ? And I don t understand the very heavy period last month. What is the possible reason of such a heavy bleeding ?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

An experienced radilogist can definitely differentiate between blood clot and polyp.
Normally its unlikely have such discrepancy in reporting.
For your reassurance you can get a repeat Ultrasound once the bleeding subsides.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor